UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Scientific Papers of the College of Arts and Sciences, The University of Tokyo  >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/21197

タイトル: Fundamental Solutions and Eigenfunction Expansions for Schrodinger Operators III. Complex Potentials
著者: Kitada, Hitoshi
発行日: 1989年
出版者: The University of Tokyo
掲載誌情報: Scientific Papers of the College of Arts and Sciences, The University of Tokyo. Vol.39(1989), Page109-123
抄録: A simplified proof of the eigenfunction expansion theorems for Schrodinger operators is given. These results also include a generalization to complex potentials of the results obtained for real potentials in the previous parts [8] and [4].
URI: http://hdl.handle.net/2261/21197
ISSN: 02897520
出現カテゴリ:Scientific Papers of the College of Arts and Sciences, The University of Tokyo
Scientific Papers of the College of Arts and Sciences, The University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
scp039006.pdf968.96 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください